# SDR SWAA2013010311065

- Difficulty date: December 27, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 56,214 hours, 45,906 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465677
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BILGE AREA, STA 1006 FROM LBL 5 TO RBL 5, SHEAR TIE CORRODED ON BOTH FWD AND AFT SIDES.  REPLACED SHEAR TIE PER SRM.
